# SDR UPS04242968

- Difficulty date: July 26, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ON REMOVAL OF RIGHT CONTROL COLUMN, CRACK FOUND ON SUPPORT ANGLE AT I/B SIDE OF COLUMN CUTOUT IN FLOOR, COMING FROM ANCHOR NUT HOLE.  REPAIR CARRIED OUT IAW SRM 51-40-4 & 51-30-2.
